# SDR N6WA2019043001

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 35,212 hours, 23,982 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG. PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-00 OPS CHECKED GOOD NO DEFECTS NOTED.
